# SDR AALA202402208755

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 30,242 hours, 1,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link Pin
- Part number: UNKNOWN
- Condition: Broken
- Location: Gust Lock
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR GUST LOCK WILL NOT ENGAGE. REMOVE AND REPLACED GUIDE ARM TO RADIUS LINK PIN. OPERTIONAL CHECK GOOD. PER AMM 52-11-21.
